# SDR 2007UALA03801

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 68,698 hours, 8,322 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2008100000201
- Part serial: 323
- Condition: Malfunctioned
- Location: Nr 4 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCING FUEL QUANTITY/FUEL TRANSFER PROBLEMS.    10-16-07    AFTER TROUBLESHOOTING ISOLATED PROBLEM TO FUEL COMPENSATOR IN NR 4 TANK.  REPLACED NR 4  FUEL MAIN TANK COMPENSATOR WITH NEW UNIT PER MM 28-41-02-4 01.   SYSTEM CHECKED OK FOR SERVICE.
